# SDR ASOA2014072510965

- Difficulty date: July 21, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,280 hours, 20,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS AFT FLASHLIGHT DOES NOT WORK.  R & R AFT FLASHLIGHT IAW GMM-3-8.
